# SDR CA960910026

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Condition: Inoperative
- Location: Fwd Washroom
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON DESCENT FIRE IN FORWARD WASHROOM WASTE BIN, EXTINGUISHED WITH WATER. SMOKE ALARM DID NOT ACTIVATE. BATTERIES REPLACED. TEMPERATURE INDICATOR ON WASTE BIN FIRE EXTINGUISHER CHECKED FOUND NOT ACTIVATED. SMOKE DETECTOR TESTED. REPLACED.
